Alert archive / Iowa / River Flood Warnings in 2011
River Flood Warning 74, NWS Des Moines, IA
NWS Des Moines, IA issued this river flood warning at Jun 25, 2011, 11:30 AM CDT for Appanoose County, Wayne County, Iowa. It took effect at Jun 25, 2011, 3:53 PM CDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Jun 25, 2011, 11:30 AM CDT (16:30 UTC)
- In effect from
- Jun 25, 2011, 3:53 PM CDT
- Expired
- Jun 26, 2011, 4:23 PM CDT
- In force
- 25 hr
- Issued by
- NWS Des Moines, IA
- Flood severity
- Minor
Counties Appanoose County, IA, Wayne County, IA
The radar
The Des Moines radar (KDMX), 122 km from the middle of the area, began a volume at 16:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Fork Chariton River near Promise City (PRMI4). The gauge peaked at 20.09 ft at Jun 26, 2011, 2:00 AM CDT.
- Action stage
- 22 ft
- Minor stage
- 25 ft
- Moderate stage
- 28 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06903700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
680 WGUS43 KDMX 251630 FLWDMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 1130 AM CDT SAT JUN 25 2011 ...THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A FLOOD WARNING FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA... THOMPSON RIVER...SOUTH FORK CHARITON RIVER... AFFECTING THE FOLLOWING COUNTIES IN IOWA...APPANOOSE...DECATUR... WAYNE RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED PRECIPITATION OVER THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DO NOT DROWN. MORE INFORMATION IS AT WWW.WEATHER.GOV/DESMOINES . && IAC053-261630- /O.NEW.KDMX.FL.W.0073.110626T1036Z-110628T1821Z/ /DVSI4.1.ER.110626T1036Z.110627T0600Z.110627T1821Z.NO/ 1130 AM CDT SAT JUN 25 2011 ...FLOOD WARNING IN EFFECT UNTIL MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLOOD WARNING FOR THE THOMPSON RIVER AT DAVIS CITY...OR FROM THE CITY OF GRAND RIVER...TO THE IOWA-MISSOURI BORDER. * UNTIL MONDAY AFTERNOON. * AT 11:00 AM SATURDAY THE STAGE WAS 2.7 FEET. * FLOOD STAGE IS 9.0 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE SUNDAY MORNING...AND CONTINUE RISING TO 10.9 FEET EARLY MONDAY MORNING. GO BELOW FLOOD STAGE MONDAY AFTERNOON. $$ IAC007-185-261629- /O.NEW.KDMX.FL.W.0074.110625T2212Z-110627T0730Z/ /PRMI4.1.ER.110625T2212Z.110626T0000Z.110626T0730Z.NO/ 1130 AM CDT SAT JUN 25 2011 ...FLOOD WARNING IN EFFECT UNTIL EARLY SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLOOD WARNING FOR THE SOUTH FORK CHARITON RIVER NEAR PROMISE CITY...OR FROM JACKSON CREEK NEAR CORYDON...TO RATHBUN RESERVOIR. * UNTIL EARLY SUNDAY MORNING. * AT 10:45 AM SATURDAY THE STAGE WAS 12.0 FEET. * FLOOD STAGE IS 18.0 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE RISING TO 19.1 FEET THIS EVENING. GO BELOW FLOOD STAGE EARLY SUNDAY MORNING. $$
5 follow-up statements
907 WGUS83 KDMX 252057 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 357 PM CDT SAT JUN 25 2011 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA...SOUTH FORK CHARITON RIVER... AFFECTING THE FOLLOWING COUNTIES IN IOWA...APPANOOSE...WAYNE ...THE FLOOD WARNING CONTINUES FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA...WEST FORK DES MOINES RIVER...EAST FORK DES MOINES RIVER...DES MOINES RIVER...THOMPSON RIVER... AFFECTING THE FOLLOWING COUNTIES IN IOWA...BOONE...DECATUR... EMMET...HAMILTON...HUMBOLDT...KOSSUTH...PALO ALTO...WEBSTER RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED PRECIPITATION OVER THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DO NOT DROWN. MORE INFORMATION IS AT WWW.WEATHER.GOV/DESMOINES . && IAC063-262057- /O.CON.KDMX.FL.W.0058.000000T0000Z-000000T0000Z/ /ESVI4.2.ER.110615T0755Z.110624T0745Z.000000T0000Z.NO/ 357 PM CDT SAT JUN 25 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE WEST FORK DES MOINES RIVER AT ESTHERVILLE...OR FROM THE IOWA-MINNESOTA BORDER...TO NEAR WALLINGFORD. * UNTIL FURTHER NOTICE. * AT 3:00 PM SATURDAY THE STAGE WAS 10.6 FEET. * FLOOD STAGE IS 7.0 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL TO 10.5 FEET SUNDAY MORNING. $$ IAC147-262056- /O.CON.KDMX.FL.W.0071.000000T0000Z-110629T1200Z/ /EMTI4.1.ER.110622T1600Z.110625T0515Z.110628T1200Z.NO/ 357 PM CDT SAT JUN 25 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL TUESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE WEST FORK DES MOINES RIVER AT EMMETSBURG...OR FROM NEAR GRAETTINGER...TO CYLINDER CREEK NEAR WEST BEND. * UNTIL TUESDAY MORNING. * AT 3:15 PM SATURDAY THE STAGE WAS 10.8 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...GO BELOW FLOOD STAGE TUESDAY MORNING. $$ IAC091-262056- /O.CON.KDMX.FL.W.0060.000000T0000Z-000000T0000Z/ /HBTI4.2.ER.110617T1428Z.110625T0415Z.000000T0000Z.NO/ 357 PM CDT SAT JUN 25 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE WEST FORK DES MOINES RIVER AT HUMBOLDT...OR FROM JOE REASONER DAM...TO THE EAST FORK DES MOINES RIVER. * UNTIL FURTHER NOTICE. * AT 3:15 PM SATURDAY THE STAGE WAS 10.1 FEET. * FLOOD STAGE IS 8.0 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL TO 9.9 FEET SUNDAY MORNING. $$ IAC091-109-262056- /O.CON.KDMX.FL.W.0059.000000T0000Z-110701T0600Z/ /AGNI4.1.ER.110616T2205Z.110623T2100Z.110630T0600Z.NO/ 357 PM CDT SAT JUN 25 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY THURSDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER NEAR ALGONA...OR FROM BUFFALO CREEK NEAR BURT...TO LOTTS CREEK NEAR LIVERMORE. * UNTIL EARLY THURSDAY MORNING. * AT 3:15 PM SATURDAY THE STAGE WAS 16.2 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...GO BELOW FLOOD STAGE EARLY THURSDAY MORNING. $$ IAC015-079-187-262056- /O.CON.KDMX.FL.W.0072.000000T0000Z-110630T0300Z/ /STRI4.1.ER.110622T0845Z.110625T0530Z.110629T0300Z.NO/ 357 PM CDT SAT JUN 25 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TUESDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER NEAR STRATFORD...OR FROM THE BOONE RIVER...TO NEAR THE CITY OF BOONE. * UNTIL LATE TUESDAY EVENING. * AT 3:00 PM SATURDAY THE STAGE WAS 15.4 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...GO BELOW FLOOD STAGE LATE TUESDAY EVENING. $$ IAC053-262056- /O.CON.KDMX.FL.W.0073.110626T1036Z-110628T1821Z/ /DVSI4.1.ER.110626T1036Z.110627T0600Z.110627T1821Z.NO/ 357 PM CDT SAT JUN 25 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL MONDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE THOMPSON RIVER AT DAVIS CITY...OR FROM THE CITY OF GRAND RIVER...TO THE IOWA-MISSOURI BORDER. * UNTIL MONDAY AFTERNOON. * AT 3:00 PM SATURDAY THE STAGE WAS 3.7 FEET. * FLOOD STAGE IS 9.0 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE SUNDAY MORNING...AND CONTINUE RISING TO 10.9 FEET EARLY MONDAY MORNING. GO BELOW FLOOD STAGE MONDAY AFTERNOON. $$ IAC007-185-262056- /O.EXT.KDMX.FL.W.0074.110625T2053Z-110627T0745Z/ /PRMI4.1.ER.110625T1804Z.110626T0000Z.110626T0745Z.NO/ 357 PM CDT SAT JUN 25 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE SOUTH FORK CHARITON RIVER NEAR PROMISE CITY...OR FROM JACKSON CREEK NEAR CORYDON...TO RATHBUN RESERVOIR. * UNTIL EARLY SUNDAY MORNING. * AT 3:45 PM SATURDAY THE STAGE WAS 19.0 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 19.4 FEET THIS EVENING. GO BELOW FLOOD STAGE EARLY SUNDAY MORNING. $$
698 WGUS83 KDMX 260232 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 932 PM CDT SAT JUN 25 2011 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA...THOMPSON RIVER...SOUTH FORK CHARITON RIVER... AFFECTING THE FOLLOWING COUNTIES IN IOWA...APPANOOSE...DECATUR... WAYNE RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED PRECIPITATION OVER THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DO NOT DROWN. MORE INFORMATION IS AT WWW.WEATHER.GOV/DESMOINES . && IAC053-270232- /O.EXT.KDMX.FL.W.0073.110626T1610Z-110628T0016Z/ /DVSI4.1.ER.110626T1610Z.110626T1800Z.110627T0016Z.NO/ 932 PM CDT SAT JUN 25 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE THOMPSON RIVER AT DAVIS CITY...OR FROM THE CITY OF GRAND RIVER...TO THE IOWA-MISSOURI BORDER. * UNTIL SUNDAY EVENING. * AT 9:00 PM SATURDAY THE STAGE WAS 6.2 FEET. * FLOOD STAGE IS 9.0 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE MIDDAY SUNDAY...AND CONTINUE RISING TO 9.2 FEET SUNDAY AFTERNOON. GO BELOW FLOOD STAGE SUNDAY EVENING. $$ IAC007-185-270231- /O.EXT.KDMX.FL.W.0074.000000T0000Z-110627T0729Z/ /PRMI4.1.ER.110625T1804Z.110626T0130Z.110626T0729Z.NO/ 932 PM CDT SAT JUN 25 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE SOUTH FORK CHARITON RIVER NEAR PROMISE CITY...OR FROM JACKSON CREEK NEAR CORYDON...TO RATHBUN RESERVOIR. * UNTIL EARLY SUNDAY MORNING. * AT 8:45 PM SATURDAY THE STAGE WAS 19.9 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...GO BELOW FLOOD STAGE EARLY SUNDAY MORNING. $$
356 WGUS83 KDMX 260956 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 456 AM CDT SUN JUN 26 2011 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA...SOUTH FORK CHARITON RIVER... AFFECTING THE FOLLOWING COUNTIES IN IOWA...APPANOOSE...WAYNE ...THE FLOOD WARNING CONTINUES FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA...WEST FORK DES MOINES RIVER...EAST FORK DES MOINES RIVER...DES MOINES RIVER...THOMPSON RIVER... AFFECTING THE FOLLOWING COUNTIES IN IOWA...BOONE...DECATUR... EMMET...HAMILTON...HUMBOLDT...KOSSUTH...PALO ALTO...WEBSTER RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED PRECIPITATION OVER THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DO NOT DROWN. MORE INFORMATION IS AT WWW.WEATHER.GOV/DESMOINES . && IAC063-270956- /O.CON.KDMX.FL.W.0058.000000T0000Z-000000T0000Z/ /ESVI4.2.ER.110615T0755Z.110624T0745Z.000000T0000Z.NO/ 456 AM CDT SUN JUN 26 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE WEST FORK DES MOINES RIVER AT ESTHERVILLE...OR FROM THE IOWA-MINNESOTA BORDER...TO NEAR WALLINGFORD. * UNTIL FURTHER NOTICE. * AT 4:00 AM SUNDAY THE STAGE WAS 10.5 FEET. * FLOOD STAGE IS 7.0 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL TO 10.1 FEET MONDAY MORNING. $$ IAC147-270955- /O.CON.KDMX.FL.W.0071.000000T0000Z-110629T1800Z/ /EMTI4.1.ER.110622T1600Z.110625T0515Z.110628T1800Z.NO/ 456 AM CDT SUN JUN 26 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL TUESDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE WEST FORK DES MOINES RIVER AT EMMETSBURG...OR FROM NEAR GRAETTINGER...TO CYLINDER CREEK NEAR WEST BEND. * UNTIL TUESDAY AFTERNOON. * AT 4:15 AM SUNDAY THE STAGE WAS 10.6 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 10.7 FEET THIS MORNING. GO BELOW FLOOD STAGE TUESDAY AFTERNOON. $$ IAC091-270955- /O.CON.KDMX.FL.W.0060.000000T0000Z-000000T0000Z/ /HBTI4.2.ER.110617T1428Z.110625T0415Z.000000T0000Z.NO/ 456 AM CDT SUN JUN 26 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE WEST FORK DES MOINES RIVER AT HUMBOLDT...OR FROM JOE REASONER DAM...TO THE EAST FORK DES MOINES RIVER. * UNTIL FURTHER NOTICE. * AT 4:15 AM SUNDAY THE STAGE WAS 9.9 FEET. * FLOOD STAGE IS 8.0 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 10.0 FEET THIS MORNING...THEN BEGIN FALLING. $$ IAC091-109-270955- /O.CON.KDMX.FL.W.0059.000000T0000Z-110701T1200Z/ /AGNI4.1.ER.110616T2205Z.110623T2100Z.110630T1200Z.NO/ 456 AM CDT SUN JUN 26 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL THURSDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER NEAR ALGONA...OR FROM BUFFALO CREEK NEAR BURT...TO LOTTS CREEK NEAR LIVERMORE. * UNTIL THURSDAY MORNING. * AT 4:15 AM SUNDAY THE STAGE WAS 16.0 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...GO BELOW FLOOD STAGE THURSDAY MORNING. $$ IAC015-079-187-270955- /O.CON.KDMX.FL.W.0072.000000T0000Z-110630T0000Z/ /STRI4.1.ER.110622T0845Z.110625T0530Z.110629T0000Z.NO/ 456 AM CDT SUN JUN 26 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL TUESDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER NEAR STRATFORD...OR FROM THE BOONE RIVER...TO NEAR THE CITY OF BOONE. * UNTIL TUESDAY EVENING. * AT 4:00 AM SUNDAY THE STAGE WAS 15.3 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...GO BELOW FLOOD STAGE TUESDAY EVENING. $$ IAC053-270955- /O.CON.KDMX.FL.W.0073.110626T1610Z-110628T0016Z/ /DVSI4.1.ER.110626T1610Z.110626T1800Z.110627T0016Z.NO/ 456 AM CDT SUN JUN 26 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE THOMPSON RIVER AT DAVIS CITY...OR FROM THE CITY OF GRAND RIVER...TO THE IOWA-MISSOURI BORDER. * UNTIL THIS EVENING. * AT 4:00 AM SUNDAY THE STAGE WAS 7.1 FEET. * FLOOD STAGE IS 9.0 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE MIDDAY TODAY...AND CONTINUE RISING TO 9.2 FEET THIS AFTERNOON. GO BELOW FLOOD STAGE THIS EVENING. $$ IAC007-185-270955- /O.EXT.KDMX.FL.W.0074.000000T0000Z-110627T1738Z/ /PRMI4.1.ER.110625T1804Z.110626T0815Z.110626T1738Z.NO/ 456 AM CDT SUN JUN 26 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL MIDDAY TODAY... THE FLOOD WARNING CONTINUES FOR THE SOUTH FORK CHARITON RIVER NEAR PROMISE CITY...OR FROM JACKSON CREEK NEAR CORYDON...TO RATHBUN RESERVOIR. * UNTIL MIDDAY TODAY. * AT 4:45 AM SUNDAY THE STAGE WAS 19.9 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...GO BELOW FLOOD STAGE MIDDAY TODAY. $$
343 WGUS83 KDMX 261325 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 825 AM CDT SUN JUN 26 2011 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA...SOUTH FORK CHARITON RIVER... AFFECTING THE FOLLOWING COUNTIES IN IOWA...APPANOOSE...WAYNE RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED PRECIPITATION OVER THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DO NOT DROWN. MORE INFORMATION IS AT WWW.WEATHER.GOV/DESMOINES . && IAC007-185-271325- /O.EXT.KDMX.FL.W.0074.000000T0000Z-110627T1408Z/ /PRMI4.1.ER.110625T1804Z.110626T0815Z.110626T1408Z.NO/ 825 AM CDT SUN JUN 26 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THIS MORNING... THE FLOOD WARNING CONTINUES FOR THE SOUTH FORK CHARITON RIVER NEAR PROMISE CITY...OR FROM JACKSON CREEK NEAR CORYDON...TO RATHBUN RESERVOIR. * UNTIL THIS MORNING. * AT 7:45 AM SUNDAY THE STAGE WAS 19.2 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...GO BELOW FLOOD STAGE THIS MORNING. $$
901 WGUS83 KDMX 262123 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 423 PM CDT SUN JUN 26 2011 ...THE FLOOD WARNING HAS BEEN CANCELLED FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA...SOUTH FORK CHARITON RIVER... AFFECTING THE FOLLOWING COUNTIES IN IOWA...APPANOOSE...WAYNE ...THE FLOOD WARNING HAS BEEN EXTENDED FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA...WEST FORK DES MOINES RIVER...EAST FORK DES MOINES RIVER...DES MOINES RIVER... AFFECTING THE FOLLOWING COUNTIES IN IOWA...BOONE...HAMILTON... HUMBOLDT...KOSSUTH...PALO ALTO...WEBSTER ...THE FLOOD WARNING CONTINUES FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA...WEST FORK DES MOINES RIVER... AFFECTING THE FOLLOWING COUNTIES IN IOWA...EMMET...HUMBOLDT RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED PRECIPITATION OVER THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DO NOT DROWN. MORE INFORMATION IS AT WWW.WEATHER.GOV/DESMOINES . && IAC063-272123- /O.CON.KDMX.FL.W.0058.000000T0000Z-000000T0000Z/ /ESVI4.2.ER.110615T0755Z.110628T0000Z.000000T0000Z.NO/ 423 PM CDT SUN JUN 26 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE WEST FORK DES MOINES RIVER AT ESTHERVILLE...OR FROM THE IOWA-MINNESOTA BORDER...TO NEAR WALLINGFORD. * UNTIL FURTHER NOTICE. * AT 2:00 PM SUNDAY THE STAGE WAS 10.4 FEET. * FLOOD STAGE IS 7.0 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 11.0 FEET MONDAY EVENING...THEN BEGIN FALLING. $$ IAC147-272122- /O.EXT.KDMX.FL.W.0071.000000T0000Z-110703T0000Z/ /EMTI4.1.ER.110622T1600Z.110625T0515Z.110702T0000Z.NO/ 423 PM CDT SUN JUN 26 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE WEST FORK DES MOINES RIVER AT EMMETSBURG...OR FROM NEAR GRAETTINGER...TO CYLINDER CREEK NEAR WEST BEND. * UNTIL FRIDAY EVENING. * AT 3:15 PM SUNDAY THE STAGE WAS 10.6 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 10.7 FEET WEDNESDAY MORNING. GO BELOW FLOOD STAGE FRIDAY EVENING. $$ IAC091-272122- /O.CON.KDMX.FL.W.0060.000000T0000Z-000000T0000Z/ /HBTI4.2.ER.110617T1428Z.110625T0415Z.000000T0000Z.NO/ 423 PM CDT SUN JUN 26 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE WEST FORK DES MOINES RIVER AT HUMBOLDT...OR FROM JOE REASONER DAM...TO THE EAST FORK DES MOINES RIVER. * UNTIL FURTHER NOTICE. * AT 4:15 PM SUNDAY THE STAGE WAS 9.9 FEET. * FLOOD STAGE IS 8.0 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...REMAIN STEADY NEAR 9.9 FEET THROUGH TUESDAY AFTERNOON... THEN BEGIN FALLING. $$ IAC091-109-272122- /O.EXT.KDMX.FL.W.0059.000000T0000Z-000000T0000Z/ /AGNI4.1.ER.110616T2205Z.110623T2100Z.000000T0000Z.NO/ 423 PM CDT SUN JUN 26 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER NEAR ALGONA...OR FROM BUFFALO CREEK NEAR BURT...TO LOTTS CREEK NEAR LIVERMORE. * UNTIL FURTHER NOTICE. * AT 4:15 PM SUNDAY THE STAGE WAS 15.8 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 16.0 FEET EARLY WEDNESDAY MORNING...THEN BEGIN FALLING. $$ IAC015-079-187-272122- /O.EXT.KDMX.FL.W.0072.000000T0000Z-110701T0000Z/ /STRI4.1.ER.110622T0845Z.110625T0530Z.110630T0000Z.NO/ 423 PM CDT SUN JUN 26 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER NEAR STRATFORD...OR FROM THE BOONE RIVER...TO NEAR THE CITY OF BOONE. * UNTIL WEDNESDAY EVENING. * AT 4:00 PM SUNDAY THE STAGE WAS 15.1 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...GO BELOW FLOOD STAGE WEDNESDAY EVENING. $$ IAC007-185-262153- /O.CAN.KDMX.FL.W.0074.000000T0000Z-110627T1408Z/ /PRMI4.1.ER.110625T1804Z.110626T0815Z.110626T1458Z.NO/ 423 PM CDT SUN JUN 26 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE SOUTH FORK CHARITON RIVER NEAR PROMISE CITY...OR FROM JACKSON CREEK NEAR CORYDON...TO RATHBUN RESERVOIR. * AT 3:45 PM SUNDAY THE STAGE WAS 10.4 FEET. * RECENT ACTIVITY...FELL BELOW FLOOD STAGE AT 9:58 AM SUNDAY. * FORECAST...FALL TO 9.6 FEET MONDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jun 25, 3:48 AM CDT, 7 hours 42 minutes earlier.
Area forecast discussion, Jun 25, 3:48 AM CDT, 7 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 348 AM CDT SAT JUN 25 2011 .SHORT TERM /TODAY/... DOUBLE MCS/S MOVING THRU SD AND NEB ARE SHIFTING SWD THIS MRNG AS COMPLEX OVR SRN NEBRASKA TAKES OVER ON THE NOSE OF THE LLJ AND MOISTURE INFLOW. EXPECT TO SEE THIS CONTINUE TO DEVELOP EWD ALONG THE SHEAR AXIS PRESENT FROM SRN NEBRASKA INTO NRN MO AS LLJ VEERS TWD SNRS. STRONGEST STORMS LIKELY TO REMAIN SOUTH OF THE CWA...BUT EXPECT TO SEE A LARGE AREA OF MOD TO OCNLY HEAVY RAFL THIS MRNG OVR THE SWWN THIRD TO HALF OF THE CWA. WILL CONT THE MNTN OF LOCALLY +RA FOR THIS AREA AS WELL. TSRA WILL WEAKEN LATER THIS MRNG AND AFFECT MAINLY THE SERN ZNS. WOULD SEE SCT DVLPT ABOUT ANYWHERE THIS AFTN...BUT NOT LOOKING FOR AN ORGANIZED SYSTEM. TEMPS ARE TRICKY WITH THE CLOUDS AND RAIN. LOWERED MAX TEMPS...ESPECIALLY ACRS THE SOUTH...DUE TO CLOUDS AND LIKELIHOOD THAT MOST OF THE DAY WILL HAVE AT LAST SCT-BKN AREA OF TSRA OVR IT. .LONG TERM /TONIGHT THROUGH FRIDAY/... BEGINNING OF PERIOD VERY TRICKY WITH LIKELY DEVELOPMENT OF YET ANOTHER MCS ACROSS CENTRAL NE...WITH TRACK EASTWARD DIFFICULT TO DETERMINE. COULD SEE MCS INTO CENTRAL IOWA BEFORE PULLING SOUTH. HOWEVER...FEEL MOST LIKELY SCENARIO WILL SEE MCS TRACK NEAR LLJ WHICH WILL BE FURTHER SOUTH INTO KS/MO. HAVE INCLUDED CHANCE POPS THROUGHOUT OVERNIGHT...WITH LIKELY ALONG SOUTH. WITH ADDITIONAL MOISTURE IN OVERNIGHT...WILL LIKELY SEE FOG ACROSS THE REGION...WITH DENSE FOG POSSIBLE IN SPOTS. LATE SUNDAY A FRONT ASSOCIATED WITH LOW PRESSURE IN SOUTHERN KS WILL LIFT NORTHWARD ACROSS IOWA. THIS WILL LIKELY BE FOCUS FOR STORM DEVELOPMENT. COULD SEE SOME STRONG TO SEVERE STORMS OVERNIGHT...WITH STRONG SHEAR AND CAPES OVER 1000 J/KG...HOWEVER APPEARS MOST LIKELY THREAT WILL BE HEAVY RAIN. SYSTEM WILL PULL AWAY BY LATE MONDAY. COULD AGAIN SEE POTENTIAL FOR STRONG STORMS LATE MONDAY...HOWEVER...MODELS ARE BECOMING MORE PROGRESSIVE WITH FRONT...TRYING TO SWEEP IT CLEAR OF IOWA WITH SEVERE POTENTIAL FOCUSED ALONG BOUNDARY. WILL HAVE TO KEEP A CLOSE EYE ON THIS SYSTEM. HIGH PRESSURE WILL THEN BUILD IN BENEATH UPPER LEVEL RIDGE FOR MOST OF REMAINDER OF THE PERIOD. ANOTHER QUICK SHOT FOR SOME PRECIPITATION WEDNESDAY WITH APPROACHING WAA. AS RIDGE BUILD...THIS WILL LEAD TO HOT AND MUGGY CONDITIONS FOR THE WEEKEND WITH H850 TEMPS APPROACHING 30 BY END OF WEEK. && .AVIATION...25/06Z THUNDERSTORM COMPLEX OVER SD AND NEBRASKA SHOULD MOVE INTO CNTRL IA LATE TONIGHT. IN ADDITION TO REDUCED VSBYS WITH PRECIPITATION...LOCALIZED MVFR CIGS ARE ALSO POSSIBLE. THUNDERSTORM CHANCES WILL CONTINUE INTO THE AFTERNOON ON SATURDAY. CIGS ARE EXPECTED TO LOWER THROUGH THE AFTERNOON WITH WIDESPREAD MVFR CONDITIONS BY LATE AFTERNOON. THE THUNDERSTORMS SHOULD END TOWARD EARLY EVENING. THOUGH LIGHT PRECIPITATION AND SOME FOG LIKELY WILL DEVELOP AFTER 00Z. && .HYDROLOGY... POTENTIAL FOR HEAVY RAINFALL IS A CONCERN OVER THE NEXT FEW DAYS. INITIAL COMPLEX TODAY MAY BRING LOCALLY HEAVY RAFL TO THE SRN AND SWRN PART OF THE STATE. FFG VALUES HAVE INCREASED OVR THE SOUTH THIS WEEK WITH MOST AREAS IN THE 1.5 INCH RANGE FOR 1 HR AND AROUND 2 INCHES OR MORE FOR 3 HOUR SUGGEST POTENTIAL FOR FLASH FLOODING IS LOW...BUR RISES IN AREAS STREAMS IS QUITE LKLY. HIGH PWAT VALUES...APPROACHING 2 INCHES ALNG THE MO BORDER NEED TO BE MONITORED. NEXT ROUND ON MON LOOKS LIKE IT WILL BE OVR THE NERN ZONES...WHERE FLASH FLOODING POTENTIAL IS LOWER. AGAIN...MAINSTEM STREAM RISES ARE LKLY BUT FF POT IS NOT ALL THAT GREAT. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/HYDROLOGY...MS JUN 11 LONG TERM...WILKINS AVIATION...DONAVON
Hazardous weather outlook, Jun 25, 4:51 AM CDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 451 AM CDT SAT JUN 25 2011 IAZ006-007-016-017-023-025>028-033-034-037>039-044>046-048>050- 261100- WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-POCAHONTAS-WRIGHT-FRANKLIN- BUTLER-BREMER-SAC-CALHOUN-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL- GREENE-STORY-MARSHALL-TAMA- 451 AM CDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE THROUGHOUT THE DAY SATURDAY AND INTO TONIGHT. STORMS ARE NOT EXPECTED TO BE SEVERE .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE INTERMITTENT CHANCES FOR THUNDERSTORMS FROM SATURDAY THROUGH MONDAY. SEVERE WEATHER MAY BE POSSIBLE AT TIMES...PARTICULARLY SUNDAY NIGHT AND MONDAY. LOCALLY HEAVY RAIN IS POSSIBLE ON SATURDAY WITH ISOLATED ONE TO TWO INCH RAINFALL AMOUNTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME. IAZ004-005-015-024-035-036-047-261100- EMMET-KOSSUTH-PALO ALTO-HUMBOLDT-WEBSTER-HAMILTON-BOONE- 451 AM CDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE THROUGHOUT THE DAY SATURDAY AND INTO TONIGHT. STORMS ARE NOT EXPECTED TO BE SEVERE. RIVER FLOOD WARNINGS ARE IN EFFECT FOR PARTS OF THE UPPER DES MOINES RIVER BASIN. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE INTERMITTENT CHANCES FOR THUNDERSTORMS FROM SATURDAY THROUGH MONDAY. SEVERE WEATHER MAY BE POSSIBLE AT TIMES...PARTICULARLY SUNDAY NIGHT AND MONDAY. LOCALLY HEAVY RAIN IS POSSIBLE ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME. IAZ057>062-070>075-081>086-092>097-261100- AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON- WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR- RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 451 AM CDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THROUGHOUT THE DAY SATURDAY AND INTO TONIGHT. STORMS MAY BE SEVERE...ESPECIALLY IN THE MORNING...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. IN ADDITION...STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE INTERMITTENT CHANCES FOR THUNDERSTORMS FROM SATURDAY THROUGH MONDAY. SEVERE WEATHER MAY BE POSSIBLE AT TIMES...PARTICULARLY SUNDAY NIGHT AND MONDAY. LOCALLY HEAVY RAIN IS POSSIBLE ON SATURDAY WITH ISOLATED ONE TO TWO INCH RAINFALL AMOUNTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND AGAIN FROM TIME TO TIME THROUGH THE WEEKEND. AW
In the hours before
Local storm report, Jun 25, 8:17 AM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
817 AM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 AM FLASH FLOOD CRESTON 41.06N 94.36W
06/25/2011 UNION IA LAW ENFORCEMENT
SEVERAL ROAD INTERSECTIONS IMPASSABLE WITHIN CRESTON CITY
LIMITS DUE TO FAST MOVING WATER.
&&
DEROYSpecial weather statement, Jun 25, 8:56 AM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 856 AM CDT SAT JUN 25 2011 IAZ094>097-251445- APPANOOSE-DAVIS-DECATUR-WAYNE- 856 AM CDT SAT JUN 25 2011 ...THUNDERSTORMS WERE PRODUCING LOCALLY HEAVY RAINFALL OVER SOUTHEAST IOWA... AT 848 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS FROM CORYDON TO JUST SOUTH OF CENTERVILLE...MOVING EAST AT 35 MPH. THE STORMS WILL CONTINUE TO TRACK EAST THIS MORNING AND MOVE THROUGH DAVIS COUNTY INCLUDING BLOOMFIELD. WINDS GREATER THAN 40 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... UDELL... UNIONVILLE... MOULTON... DRAKESVILLE... BLOOMFIELD... PULASKI... FLORIS... THE HEAVY RAINFALL WILL LIKELY CAUSE SOME SMALL STREAM FLOODING. WATCH FOR WATER OVER ROADS NEAR LOW WATER CROSSINGS. NEVER DRIVE THROUGH FLOODED AREAS. JOHNSON
Local storm report, Jun 25, 11:16 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1116 AM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM FLASH FLOOD 16 E CRESTON 41.06N 94.06W
06/25/2011 UNION IA LAW ENFORCEMENT
160TH. ST. CLOSED DUE TO WATER OVER ROADWAY.
&&
DEROYLocal storm report, Jun 25, 11:18 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1118 AM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM FLASH FLOOD 1 E LORIMOR 41.13N 94.04W
06/25/2011 UNION IA LAW ENFORCEMENT
120TH. STREET EAST OF LORIMOR CLOSED DUE TO WATER OVER
ROADWAY.
&&
DEROYLocal storm report, Jun 25, 11:19 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1119 AM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM FLASH FLOOD 1 S OSCEOLA 41.02N 93.77W
06/25/2011 CLARKE IA LAW ENFORCEMENT
SEVERAL CLOSURES ALONG HWY 69 SOUTH OF OSCEOLA DUE TO
WATER OVER ROADWAY.
&&
DEROYLocal storm report, Jun 25, 11:21 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1121 AM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 AM FLASH FLOOD 4 NW CROMWELL 41.08N 94.53W
06/25/2011 ADAMS IA EMERGENCY MNGR
6 TO 8 INCHES OF WATER FLOWING OVER ROAD AT UNION AVE
JUST SOUTH OF 15OTH ST. ALSO OCCURRING AT VANILLA AVE AND
150TH ST.
&&
RHATTEBEThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 5:07 AM CDT | Severe Thunderstorm Warning | DMX | Adams, Union | 38 min |
| Jun 25, 5:44 AM CDT | Severe Thunderstorm Warning | DMX | Clarke | 30 min |
| Jun 25, 5:51 AM CDT | Flash Flood Warning | DMX | Adams, Cass, Union | 6 hr |
| Jun 25, 7:23 AM CDT | Flash Flood Warning | DMX | Clarke | 6 hr |
| Jun 25, 9:11 AM CDT | Flash Flood Warning | DMX | Appanoose, Wayne | 4 hr |
| Jun 25, 11:30 AM CDT | River Flood Warning | DMX | Decatur | 21 hr |
Nearby
River Flood Warnings in Iowa, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.